# SDR SWAA2015110245597

- Difficulty date: October 18, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 69,359 hours, 56,561 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 6579920
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG STABILIZER BEAM ATTACH OTBD FITTING CORRODED.  R & R FITTING IAW DWG & SRM.
